# SDR SWAA2024011536038

- Difficulty date: December 28, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 19,593 hours, 9,949 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Exhaust Duct
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE NOSE COWL CTAI EXHAUST DUCT ASSY CENTER LOUVER WITH SUSPECTED CRACK AT OB AFT WELD AREA.<[01] PERFORMED LFEC INSP. ON #2 ENG NOSE COWL EXHAUST DUCT ASSY. IAW B737 NDT P.; 6 51-00-00 PROC. 14. CRACK CONFIRMED THRU BOTH INNER AN OUTTER WALL DUCT ASSY. EQUIP: NORTEC 600 B/C 172389 CAL DUE: 3/24;[02] VERIFIED STEP 1.
